# SDR CALA9600949

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37615
- Make and model: Boeing 737524
- Aircraft serial: 27328
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Loose
- Location: Aft Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

CABIN PRESSURIZATION WAS LOST WHILE AT CRUISE.  INITIAL ATTEMPTS TO CONTROL CABIN WITH STANDBY OR MANUAL WERE UNSUCCESSFUL.  THE OXYGEN MASKS WERE DEPLOYED AND CABIN CONTROL WAS REGAINED USING MANUAL DC.  THE ACFT LANDED WITHOUT FURTHER PROBLEM.  MAINTENANCE PRESSURIZED THE ACFT TO 5 PSI TWICE, ONCE IN AC MANUAL AND ONCE IN DC MANUAL.  PRESSURIZATION WAS SUCCESSFUL.  THE AFT CARGO DOOR SEAL WAS FOUND COMING LOOSE AT THE FORWARD LOWER CORNER.  THE AFT CARGO DOOR SEAL WAS REMOVED AND REPLACED.  THE ACFT WAS PRESSURIZED AGAIN AND LEAK CHECK WAS GOOD.  IT WAS OBSERVED THAT ALL OXYGEN MASKS HAD DEPLOYED.  THE OXYGEN GENERATORS WERE REMOVED AND REPLACED IAW MM 35-22-11.
